Regularity of Tensor Products Of $k$-Algebras
AbstractThis paper tackles a problem on the possible transfer of regularity to tensor products of algebras over a field $k$. The main result establishes necessary and sufficient conditions for a Noetherian tensor product of two extension fields of $k$ to inherit regularity in various settings of separability. Thereby, we provide some applications as well as several original examples to illustrate or delimit the scope of the established results.
How to Cite
Bouchiba, S., & Kabbaj, S. (2014). Regularity of Tensor Products Of $k$-Algebras. MATHEMATICA SCANDINAVICA, 115(1), 5-19. https://doi.org/10.7146/math.scand.a-18000